| Model Number |
ZCT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017 and (b)(6) 2017.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zct300 16.5 diopter intraocular lens (iol) was implanted in the left eye (os) on (b)(6) 2017.It was later explanted on (b)(6) 2017 due to significant residual astigmatism.At explant, there was no incision enlargement, vitrectomy, or sutures used.The replacement lens was a zct225 16.5 diopter iol.Reportedly, there was no complication and no patient injury.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation?: yes, returned to manufacturer on 10/23/2017.Device returned to manufacturer?: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The sample was inspected using 12x magnification.It can be seen that lens is about cut in half across the optic center of the lens.Considering the condition of the lens additional analysis is not possible.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.